<< Newer
Articles
Older >>
Articles

ASPIRINg

Wednesday, July 30, 2008
When a person suffers from the malady of AspirinG for to much or too little, would an Aspirin be the right medicine?
<< Newer
Articles
Older >>
Articles

4 comments :

Anindita said...

Probably! ;)

Pri said...

well it could be...
it has cardio protective effect....and all that aspiring could or might eventually lead to increased stress level which could inturn lead to MI (myocardial infarction)
so aspirin just might help prevent that ;p
aspiring very little could also lead to depression in the long run...which is mostly subjectively accompanied by 'headache' 'bodyache' 'malaise' and other such somatic complaints...so again wonderdrug 'ASPIRIN' (sardard door bhagaye...ting tong!)heehee

thankyou thanyou..i know!...main bade hi door ki sochti hoon ;)

I REST MY CASE!

Neeku said...

p.s: u have beeen blog rolled if you don't mind :)

Ketan said...

Aspiring without a G would still cause gastritis and heart-burn.

But not sure when to call it too much or too little! :)

Post a Comment

<< Newer
Articles
Older >>
Articles